Document Type

Article

Source of Publication

Open Mathematics

Publication Date

1-1-2020

Abstract

© 2020 Yerlan Amanbek et al., published by De Gruyter 2020. In this short note, we provide a brief proof for a recent determinantal formula involving a particular family of banded matrices.

ISSN

2391-5455

Publisher

Walter de Gruyter GmbH

Volume

18

Issue

1

First Page

1227

Last Page

1229

Disciplines

Mathematics

Keywords

Chebyshev polynomials of second kind, determinant, pentadiagonal matrices

Scopus ID

85096309594

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Indexed in Scopus

yes

Open Access

yes

Open Access Type

Gold: This publication is openly available in an open access journal/series

Included in

Mathematics Commons

Share

COinS